Alert archive / Iowa / River Flood Warnings in 2017

River Flood Warning 31, NWS Quad Cities, IA

April 5, 2017Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this river flood warning at Apr 5, 2017, 7:49 PM CDT for Clinton County, Scott County, Iowa. It took effect at Apr 6, 2017, 1:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 5, 2017, 7:49 PM CDT (00:49 UTC)
In effect from
Apr 6, 2017, 1:00 PM CDT
Expired
Apr 9, 2017, 4:00 PM CDT
In force
3 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Clinton County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River near DeWitt (DEWI4). The gauge peaked at 10.94 ft at Apr 7, 2017, 6:00 AM CDT.

actionminormoderate910111204/0604/0704/0804/0904/10
Action stage
10 ft
Minor stage
11 ft
Moderate stage
11.5 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05422000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

089 
WGUS43 KDVN 060049
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
749 PM CDT WED APR 5 2017

.Due to recent heavy rainfall, minor flooding is now expected on 
portions of the Wapsipinicon and Skunk Rivers.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-061249-
/O.NEW.KDVN.FL.W.0031.170406T2100Z-170409T2100Z/
/DEWI4.1.ER.170406T2100Z.170407T1200Z.170408T0900Z.NO/
749 PM CDT WED APR 5 2017

...Flood Warning in effect until Saturday morning...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Wapsipinicon River near De Witt 4S.
* Until Saturday morning.
* At  7:30 PM Wednesday the stage was 10.1 feet...and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday...and continue rising to
  11.3 feet Friday morning. Fall below flood stage Saturday morning.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
      4171 9080 4185 9090            

$$

IAC107-061248-
/O.NEW.KDVN.FL.W.0032.170406T0712Z-170409T0224Z/
/SIGI4.1.ER.170406T0712Z.170406T1800Z.170407T1424Z.NO/
749 PM CDT WED APR 5 2017

...Flood Warning in effect until Friday morning...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The North Skunk River near Sigourney.
* Until Friday morning.
* At  7:30 PM Wednesday the stage was 15.5 feet...and rising.
* Flood stage is 16.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday morning...and continue 
  rising to 16.5 feet Thursday. Fall below flood stage Friday 
  morning.
* Impact...At  16.0 feet...Water affects agricultural land, some 
  county roads, and farm houses.

&&

LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
      4126 9201                       

$$
3 follow-up statements
174 
WGUS83 KDVN 060956
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
456 AM CDT THU APR 6 2017

.Updated river flood information on the Wapsipinicon and North Skunk
Rivers.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-070156-
/O.EXT.KDVN.FL.W.0031.170406T1931Z-170409T2100Z/
/DEWI4.1.ER.170406T1931Z.170407T1200Z.170408T0900Z.NO/
456 AM CDT THU APR 6 2017

...Flood Warning now in effect until Saturday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Saturday morning.
* At  4:30 AM Thursday the stage was 10.7 feet...and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to 
  11.3 feet Friday morning. Fall below flood stage Saturday morning.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
      4171 9080 4185 9090            

$$

IAC107-070156-
/O.CON.KDVN.FL.W.0032.000000T0000Z-170409T0224Z/
/SIGI4.1.ER.170406T1056Z.170406T1800Z.170407T1424Z.NO/
456 AM CDT THU APR 6 2017

...Flood Warning remains in effect until Friday morning...

The Flood Warning continues for
  The North Skunk River near Sigourney.
* Until Friday morning.
* At  4:30 AM Thursday the stage was 15.8 feet...and steady.
* Flood stage is 16.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue 
  rising to 16.5 feet today. Fall below flood stage Friday morning.
* Impact...At  16.0 feet...Water affects agricultural land, some 
  county roads, and farm houses.

&&

LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
      4126 9201                       

$$

Uttech
481 
WGUS83 KDVN 061631
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
1131 AM CDT THU APR 6 2017

.Updated river flood information for the Mississippi River and
area tributary rivers.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-ILC071-070831-
/O.CON.KDVN.FL.W.0036.170408T1200Z-170410T1800Z/
/GLDI2.1.ER.170408T1200Z.170408T1200Z.170409T0600Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning remains in effect until Sunday morning...

The Flood Warning continues for
  The Mississippi River at Gladstone LD18.
* Until Sunday morning.
* At 11:00 AM Thursday the stage was 9.2 feet...and rising.
* Flood stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise to flood stage Saturday morning. Fall
  back below flood stage early Sunday morning.

&&

LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110


$$

IAC057-111-ILC067-071-070830-
/O.CON.KDVN.FL.W.0037.170408T0000Z-170412T0000Z/
/BRLI4.1.ER.170408T0000Z.170408T1800Z.170410T1200Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning remains in effect until Monday morning...

The Flood Warning continues for
  The Mississippi River at Burlington.
* Until Monday morning.
* At 10:00 AM Thursday the stage was 14.4 feet...and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Friday evening...and continue 
  rising to 15.1 feet Saturday. Fall back below flood stage Monday 
  morning.
* Impact...At  15.0 feet...Agricultural flooding occurs.

&&

LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142 
     4067 9118                       

$$

IAC045-163-070830-
/O.EXT.KDVN.FL.W.0031.170406T1800Z-170409T1200Z/
/DEWI4.1.ER.170406T1800Z.170407T0600Z.170408T0000Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning now in effect until Friday evening...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Friday evening.
* At 10:30 AM Thursday the stage was 10.8 feet...and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to 
  11.2 feet Friday morning. Fall back below flood stage Friday evening.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
      4171 9080 4185 9090            

$$

IAC095-070830-
/O.EXT.KDVN.FL.W.0030.000000T0000Z-170409T0300Z/
/MROI4.1.ER.000000T0000Z.170406T1330Z.170407T1500Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning now in effect until Friday morning...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Friday morning.
* At 11:00 AM Thursday the stage was 14.3 feet...and steady.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Near crest now. Fall below flood stage Friday morning.
* Impact...At  14.0 feet...Minor Flood Stage. Water affects low-lying
  agricultural land along the river.

&&

LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
      4176 9197                       

$$

IAC115-070830-
/O.EXT.KDVN.FL.W.0033.170407T0959Z-170410T1200Z/
/WAPI4.1.ER.170407T0959Z.170408T0000Z.170409T0000Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning now in effect until Saturday evening...

The Flood Warning continues for
  The Iowa River at Wapello.
* Until Saturday evening.
* At 11:00 AM Thursday the stage was 18.8 feet...and rising.
* Flood stage is 20.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Friday morning...and continue 
  rising to 20.3 feet Friday evening. Fall back below flood stage 
  Saturday evening.
* Impact...At  20.0 feet...Minor Flood Stage. Agricultural land near 
  the river is flooded and water covers most islands. Water starts 
  rising onto secondary roads in Wapello Bottoms. 

&&

LAT...LON 4111 9117 4122 9130 4125 9127
      4119 9111                                

$$

IAC115-070830-
/O.EXT.KDVN.FL.W.0035.170407T1500Z-170410T1200Z/
/OKVI4.1.ER.170407T1500Z.170408T0000Z.170409T0000Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning now in effect until Saturday evening...

The Flood Warning continues for
  The Iowa River at Oakville.
* Until Saturday evening.
* At 11:00 AM Thursday the stage was 9.0 feet...and rising.
* Flood stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Friday morning...and continue 
  rising to 10.2 feet Friday evening. Fall back below flood stage 
  Saturday evening.
* Impact...At  10.0 feet...Minor Flood Stage. Minor flooding of 
  agricultural land is ongoing.

&&

LAT...LON 4111 9117 4119 9111 4117 9106 4115 9102
      4109 9103 4108 9110            

$$

IAC103-183-061701-
/O.CAN.KDVN.FL.W.0034.000000T0000Z-170408T2200Z/
/KALI4.1.ER.170406T0800Z.170406T1130Z.170406T1322Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The English River at Kalona.
* At 11:00 AM Thursday the stage was 13.8 feet...and falling.
* Flood stage is 14.0 feet.
* Fell below flood stage at  8:22 AM Thursday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 10.7 feet Friday morning.

&&

LAT...LON 4151 9194 4152 9153 4146 9152 4144 9173
      4148 9194                      

$$

IAC107-061701-
/O.CAN.KDVN.FL.W.0032.000000T0000Z-170409T0224Z/
/SIGI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The North Skunk River near Sigourney.
* At 10:30 AM Thursday the stage was 15.4 feet...and falling.
* Flood stage is 16.0 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 14.8 feet Friday morning.

&&

LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
      4126 9201                       

$$

IAC111-MOC045-070830-
/O.EXT.KDVN.FL.W.0028.000000T0000Z-170409T0508Z/
/SFLM7.1.ER.000000T0000Z.170406T1345Z.170407T1708Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning now in effect until Friday...

The Flood Warning continues for
  The Des Moines River at St Francisville.
* Until Friday.
* At 10:15 AM Thursday the stage was 20.6 feet...and steady.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...Near crest now. Fall below flood stage Friday.
* Impact...At  20.0 feet...The St. Francisville boat ramp is under 
  water.

&&

LAT...LON 4061 9172 4069 9172 4040 9139 4035 9147
      4061 9185                       

$$

ILC073-161-195-070830-
/O.EXT.KDVN.FL.W.0027.000000T0000Z-170412T0600Z/
/JOSI2.1.ER.170404T1145Z.170408T1800Z.170410T1800Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning now in effect until Monday...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Monday.
* At 10:45 AM Thursday the stage was 12.0 feet...and rising.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 12.8 feet Saturday. Fall back below flood stage 
  Monday.
* Impact...At  12.5 feet...Water affects some summer cottages along 
  the river.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$

ILC073-161-070830-
/O.EXT.KDVN.FL.W.0029.170407T0600Z-170411T1200Z/
/MLII2.1.ER.170407T0600Z.170408T0600Z.170410T0000Z.NO/
1131 AM CDT THU APR 6 2017

...Flood Warning now in effect until Sunday evening...

The Flood Warning continues for
  The Rock River at Moline.
* Until Sunday evening.
* At 10:30 AM Thursday the stage was 11.7 feet...and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Friday morning...and continue 
  rising to 12.4 feet Saturday morning. Fall back below flood stage 
  Sunday evening.
* Impact...At  12.5 feet...Water affects some residences in the lower
  Friendship Farm area. 60th St is under water south of the Green 
  Valley Sports Complex. 56th St along the north side of the river 
  is under water.

&&

LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
      4145 9064                      

$$

12
573 
WGUS83 KDVN 062016
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
316 PM CDT THU APR 6 2017

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-062046-
/O.CAN.KDVN.FL.W.0031.000000T0000Z-170409T1200Z/
/DEWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
316 PM CDT THU APR 6 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Wapsipinicon River near De Witt 4S.
* At  2:30 PM Thursday the stage was 10.8 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Crest below flood stage with a stage of 10.9 feet this 
  evening.

&&

LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
      4171 9080 4185 9090            

$$

GROSS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 5, 6:21 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 5, 6:21 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
621 PM CDT Wed Apr 5 2017

.UPDATE...
Issued at 617 PM CDT Wed Apr 5 2017

For the next several hours, I have bumped up pops back to
categorical to account for the nearly continuous light rain. The
intensities have decreased, and with that the rain is no longer
mixed with much snow. The back edge of the decaying deformation
zone is mixing down some higher wind gusts to near 40 mph, and
that narrow axis may continue through 7 PM, as slightly warmer
surface air is allowing for steeper lapse rates there. This should
decay with sunset.

&&

.SYNOPSIS...
Issued at 242 PM CDT Wed Apr 5 2017

A dynamic storm system continues to bring widespread rain to the
region north of Interstate 80 with showers to the south.
Snow, and continue to mix with the rain north of the Interstate
with a rain, sleet, and graupel in the stronger convection.
Temperatures ranged from the upper 30s in western Illinois to the
lower 40s west of a line from Monticello to Muscatine to
Fairfield.. Dew points were in the mid 30s along the Highway 20
corridor to the lower 40s in far southeastern Iowa, northeast
Missouri and west central Illinois. Breezy conditions continue
across the region.

&&

.SHORT TERM...(This Evening through Thursday)
ISSUED AT 242 PM CDT Wed Apr 5 2017

Models were in good overall agreement with the timing and
placement of the features during the short term however there
were precipitation type issues through the period.The main
forecast concerns this period are precipitation type.

Deep moisture and dynamics are shifting out of the region this
afternoon evidenced by weakening precipitation on radar and
warming cloud top trends on satellite. The cold conveyor built
that caused precipitation type issues will shift eastward this
afternoon and into this evening as the deformation zone slowly
shifts eastward this evening. As this strong low moves eastward,
colder air will be pulled southward causing a rain and snow mix
before the precipitation comes to an end from west to east.

Strong easterly winds will slowly turn to the north this evening
as the surface low moves into Indiana. This will also cause the
winds to weaken overnight.

Skies will quickly clear from west to east in the wake of this
system as high pressure builds into the Middle Missouri Valley
during the day. Temperatures will be a few degrees below normal on
Thursday with low level northerly flow across the region.

.LONG TERM...(Thursday Night through Wednesday)
ISSUED AT 242 PM CDT Wed Apr 5 2017

Thursday night and Friday...12z run model guidance in good agreement
of suggesting a bout of both sfc and upper ridging sliding east and
overtaking the MO into MS mid and upper RVR Valleys into Friday.
Northwesterly sfc winds will continue to cool advect into the
overnight hours, but then drop off-decouple from west-to-east into
early Fri morning. With clearing skies and wind decrease, low temps
will dip to around 30 or the low 30s acrs most of the DVN CWA, with
even some upper 20s possible in the northern cold air drainage
locations. Thus a good frost will also be then likely by Fri morning
as long as the sfc winds go light enough. Full insolation will then
help temps recover(despite weak mixing under sfc ridge axis) after a
cool start to the day, with late afternoon temps reaching the upper
50s to around 60. light south to southeast return flow at the sfc
to make for a milder night Fri night as opposed to Thu night.

Saturday and Sunday...A better mixing day Sat under continued April
strength sunshine, with south winds of 10-20 MPH by afternoon
probably making most high temp guidance too cool. For now will go
with upper 60s in the northeastern CWA, to the lower 70s in the
southwest. But fcst H85 and H925 MB temp profiles with adequate
mixing would suggest several areas pushing at least the mid 70s.
On Sunday, if the organizing upstream frontal boundary and
cloud cover delays off to the west, temps could be off to the races
into the upper 70s or even around 80. LLVL frontal placement with
low to mid jet convergent impingement and moisture feed by the
latest run medium range guidance and especially the favored 12z
ECMWF, suggests the convective spawning grounds to remain off to
the west acrs the MO RVR Valley Sunday afternoon and early evening.
Latest trends in fact suggest most of the heavy convection to stay
off to the west Sunday evening and then bleed acrs the local area
in a weakening fashion overnight into early Mon morning. Thus Sunday
should be mainly dry through 00z Mon, then increasing POPs overnight
from the west. Low confidence on the strength of the Sunday night
activity for now.

Monday through next Wednesday...Depending on where the sfc frontal
boundary lays out from northeast-to-southwest, just to lee of
increasingly negatively tilted and stacked cyclone, Monday afternoon
and evening may be our convective trouble day. But again, much
depends on synoptic scale feature lay out and more confidence in
those details still a few days away. The 12z ECMWF describes the
scenario just mentioned above with the central into eastern CWA
possibly convective initiation ground zero Monday afternoon/evening,
while the 12z GFS is much further north acrs MN with the main cyclone
complex, and trailing front further to the east and southeast acting
as a storm focal region, while the local CWA remains in the breezy
mild dry slot. Whatever cyclone complex that come together and then
depart the region, should then lead to a cool down with ridging
dumping down out of Canada into mid next week.    ..12..

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
ISSUED AT 617 PM CDT Wed Apr 5 2017

Improving conditions from rain and MVFR cigs will convert to a
breezy VFR by early this evening. This is already occurring at
DBQ and CID, and will by 02Z at MLI and BRL. Winds will be north
at 15 to 30 kts early in the period, and decrease to 10 to 20 kts
overnight. Thursday, VFR conditions continue, with gusty
conditions of 15 to 25 kts returning during daylight hours. ERVIN

&&

.HYDROLOGY...
Issued at 1227 PM CDT Wed Apr 5 2017

Recent rainfall of a half inch to over 1.5 inches acrs much of the
southern 2/3's to 3/4's of the DVN CWA. This plus additional
rainfall amounts of a half inch or more possible through this
evening and resultant run-off, is or will produce flooding and
bankfull rises on several area tributary rivers. Also, tributary
input and localized run-off will also produce significant rises
above action stage or even around flood stage in some locations on
the mainstem Mississippi River south of the Quad Cities.

On the Mississippi...with tributary input from upstream, as well as
localized heavy rain run-off, have issued a river flood watch for
Gladstone and Burlington, with those sites possibly nearing or
reaching flood stage late in the weekend. Above action stage rises
at Keithsburg and Gregory Landing.

The Wapsipinicon and North Skunk Rivers...with ongoing Def Zone
rains acrs the basin and the river possibly rising to around flood
stage by Friday morning, have gone ahead and issued a watch for
DeWitt. Rises on the North Skunk near Sigourney to just under flood
stage Thu night into Friday.

Iowa, English and Cedar Rivers...more confidence in rises, routed
water and rainfall to issue a river flood warning for Marengo. The
rest of these waterways to experience significant rises into the
weekend, with several forecast points rising to bankfull or above
action stage. Some spots on the lower Iowa and English River will
have to be watched as they are projected to get close to flood
stage.

Des Moines and La Moine Rivers...Locally heavy rain and run-off to
drive St Francisville on the Des Moines above flood stage soon, and
the same processes may push Colmar on the La Moine in west central
IL very close to flood stage by Thu evening.

Rock River...Flood warnings ongoing for Joslin and Moline rising to
minor flood stage by the end of the week. Como falling just short of
flood stage by Fri night.   ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...Ervin
SYNOPSIS...Cousins
SHORT TERM...Cousins
LONG TERM...12
AVIATION...Ervin
HYDROLOGY...12
Hazardous weather outlook, Apr 5, 2:14 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
214 PM CDT Wed Apr 5 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
214 PM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rest of this afternoon and tonight...rain may mix with wet snow at
times. Temperatures will remain too warm for snow accumulations on
paved surfaces.

A few area rivers are already experiencing flooding and runoff
from today's rainfall will likely lead to additional river flooding.
Please see the latest Flood Statements and Flood Warnings for
details.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Thunderstorms are possible Sunday night and Monday. It is too soon
to determine the potential for severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed this afternoon or tonight.

Nichols

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:49 PM CDTRiver Flood WarningDVNKeokuk3 days
Apr 5, 8:35 PM CDTRiver Flood WarningDVNLouisa5 days
Apr 5, 8:35 PM CDTRiver Flood WarningDVNJohnson, Washington68 hr
Apr 5, 8:36 PM CDTRiver Flood WarningDVNLouisa5 days
Apr 6, 10:04 AM CDTRiver Flood WatchDVNDes Moines, Henry, Lee64 hr
Apr 6, 10:47 AM CDTRiver Flood WarningDVNDes Moines4 days
Apr 6, 10:47 AM CDTRiver Flood WarningDVNDes Moines, Lee5 days

Nearby

River Flood Warnings in Iowa, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.